Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 63, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2009, 5:49 AM CDT for 4 counties in Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 5:49 AM CDT (10:49 UTC)
- Expired
- Mar 26, 2009, 6:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL, Coosa County, AL, Elmore County, AL
The radar
The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:36 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 261049 SVRBMX ALC001-021-037-051-261130- /O.NEW.KBMX.SV.W.0063.090326T1049Z-090326T1130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 549 AM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA... SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITY OF CLANTON... SOUTHWESTERN COOSA COUNTY IN EAST CENTRAL ALABAMA... NORTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 630 AM CDT * AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POOLES CROSSROADS...OR NEAR CLANTON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CLANTON AND 8 MILES SOUTH OF GAP OF THE MOUNTAIN BY 555 AM CDT... VERBENA BY 610 AM CDT... HIGGINS FERRY PARK AND 6 MILES SOUTH OF DOLLAR BY 620 AM CDT... WELONA...6 MILES NORTHWEST OF TITUS AND 7 MILES SOUTH OF LYLE BY 630 AM CDT... THIS INCLUDES AND INTERSTATE 85 EXIT NUMBERS 77 THROUGH 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING FOR SOUTHERN ALABAMA. && LAT...LON 3291 8630 3255 8633 3264 8679 3291 8672 TIME...MOT...LOC 1049Z 273DEG 23KT 3280 8668 $$
2 follow-up statements
000
WWUS54 KBMX 261059
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 AM CDT THU MAR 26 2009
ALC001-021-037-051-261130-
/O.CON.KBMX.SV.W.0063.000000T0000Z-090326T1130Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-COOSA AL-
559 AM CDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN COOSA...EAST CENTRAL CHILTON...NORTHWESTERN ELMORE
AND NORTHEASTERN AUTAUGA COUNTIES...
AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ENTERPRISE...OR NEAR
CLANTON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COOPER...VERBENA AND 9 MILES NORTH OF NEW PROSPECT BY 610 AM CDT...
MITCHELL DAM...HIGGINS FERRY PARK AND 6 MILES SOUTH OF DOLLAR BY
620 AM CDT...
WELONA...6 MILES NORTHWEST OF TITUS AND 7 MILES SOUTH OF LYLE BY
630 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHERN ALABAMA.
&&
LAT...LON 3263 8671 3276 8661 3290 8659 3291 8630
3255 8633
TIME...MOT...LOC 1059Z 273DEG 23KT 3280 8661
$$000 WWUS54 KBMX 261113 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 AM CDT THU MAR 26 2009 ALC001-021-037-051-261130- /O.CON.KBMX.SV.W.0063.000000T0000Z-090326T1130Z/ AUTAUGA AL-ELMORE AL-CHILTON AL-COOSA AL- 613 AM CDT THU MAR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR SOUTHWESTERN COOSA...EAST CENTRAL CHILTON...NORTHWESTERN ELMORE AND NORTHEASTERN AUTAUGA COUNTIES... AT 612 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL DAM...OR 13 MILES SOUTHEAST OF CLANTON...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WELONA BY 625 AM CDT... TITUS BY 630 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING FOR SOUTHEASTERN ALABAMA. && LAT...LON 3260 8658 3291 8645 3291 8630 3255 8633 TIME...MOT...LOC 1113Z 273DEG 23KT 3275 8643 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 4:32 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 26, 4:32 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 432 AM CDT THU MAR 26 2009 .DISCUSSION... SURFACE LOW LOCATED OVER NORTHERN MS WITH SHOWERS AND THUNDERSTORMS CURRENTLY PUSHING ACROSS WEST CENTRAL ALABAMA THIS MORNING. THIS LOW WILL MOVE NORTHEAST...TRACKING ACROSS NORTHERN ALABAMA AND INTO THE VIRGINIAS BY THIS EVENING. WARM MOIST AIR SURGING NORTHWARD AHEAD OF THIS SYSTEM...WITH CURRENT DEWPOINTS IN THE 60S ACROSS MUCH OF SOUTHWEST CENTRAL ALABAMA. AS THIS SYSTEM PUSHES EAST...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD ACROSS THE AREA. EXPECTING ACTIVITY TO HAVE ENDED ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR BY 1PM AS THE COLD FRONT PUSHES SOUTHWARD. THIS BOUNDARY WILL SINK SOUTH OF THE AREA TONIGHT...SUPPRESSING ACTIVITY TO THE NORTHERN GULF COAST...AND KEEPING MOST OF THE AREA DRY THROUGH AT LEAST MIDNIGHT. ANOTHER IMPULSE WILL DEVELOP WITHIN THE SUBTROP JET OVERNIGHT NEAR THE COAST...AND MOVE NORTHEASTWARD ACROSS SOUTHEASTERN CENTRAL ALABAMA FRIDAY. THIS WILL ALLOW RAIN AND THUNDERSTORMS TO SPREAD BACK INTO THE AREA AS THE EXISTING FRONTAL BOUNDARY LIFTS NORTHWARD. WITH A STRENGTHENING LOW LEVEL JET MOVING EASTWARD WITH THE DISTURBANCE...THE BEST LOCATION OF ANY SEVERE THUNDERSTORMS WILL BE ACROSS THE FAR SOUTHEASTERN COUNTIES...GENERALLY SOUTHEAST OF INTERSTATE 85. THIS WILL DEPEND ON THE TRACK OF THE UPPER LEVEL DISTURBANCE/SFC LOW...AS THE BEST SVR POTENTIAL WILL BE EAST AND SOUTH OF THE SYSTEM. ANOTHER SURGE OF MOIST SOUTHERLY AIR IS EXPECTED LATE FRIDAY AFTERNOON/EARLY EVENING AS THE NEXT STRONGER SYSTEM MOVES OUT OF THE SOUTHERN PLAINS AND INTO THE MID MS RIVER VALLEY. THROUGH THE EARLY EVENING...EXPECT SOUTHERLY FLOW TO INCREASE AND A LOW LEVEL JET RAPIDLY STRENGTHENS TO OUR WEST. SHOWERS AND THUNDERSTORMS WILL BEGIN MOVING INTO WEST CENTRAL ALABAMA AROUND MIDNIGHT AND PROGRESS EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS. THERE IS SOME UNCERTAINTY AS TO HOW QUICKLY THE AIRMASS WILL RECOVER AHEAD OF THIS SYSTEM...AND WHETHER ANY DEVELOPMENT WILL BE POSSIBLE LATE FRIDAY AFTERNOON AND EARLY EVENING. WILL HAVE TO MONITOR THE FINER DETAILS OF THE MESOSCALE FRIDAY AND HOW QUICKLY THE WARM FRONT AHEAD OF THIS SYSTEM MOVES NORTHWARD. THE FRONT WILL MOVE THROUGH QUICKLY AS THE SYSTEM MOVES INTO THE GREAT LAKES REGION...WITH ACTIVITY ENDING ALONG THE INTERSTATE 65 CORRIDOR BY MIDDAY...AND THE INTERSTATE 85 CORRIDOR BY LATE AFTERNOON. COOLER...DRIER AIR WILL FILTER IN BEHIND THIS SYSTEM WITH TEMPERATURES SLIGHTLY BELOW NORMAL FOR SUNDAY. WEAK SOUTHERLY FLOW AND NEAR NORMAL TEMPS RETURN BY MONDAY. THE NEXT STORM SYSTEM LOOKS TO AFFECT THE AREA TUESDAY. 14 && .AVIATION... 06Z TAF DISCUSSION. MOST OF THE IMPACT WEATHER WILL AFFECT AREA FROM 08Z UNTIL 14Z. A SQUALL LINE WILL ENTER WEST ALABAMA ARND 08Z AND PUSH EASTWARD ACROSS CENTRAL ALABAMA. A TIGHTENING PRESSURE GRADIENT AHEAD OF SQUALL LINE WILL PRODUCE GUSTY SOUTHEAST WINDS OF 14 TO 22 KNOTS. MVFR CIGS AND VSBYS WILL PREVAIL AT NORTHERN TAF SITES SINCE THIS AREA WILL REMAIN IN SHOWERS AND BE LOCATED NORTH OF WARM FRONT. VFR CONDS WILL PREVAIL AT MGM AND TOI THRU 09Z...BUT MVFR CIGS WILL LIKELY DEVELOP AFTER 09Z AS AIR MASS MOISTENS. SQUALL LINE WILL PRODUCE LCL WIND GUSTS UP TO 50 KNOTS. EXPECT IMPROVING CONDS FOR AREAS WEST OF I-65 BY 15Z AS SHORT WAVE TROF AND ASSOCIATED RAIN MOVES EAST OF I-65. VFR CONDS OVER MOST AREAS BY 18Z AS WEAK LOW LEVEL TROF PUSHES THRU AREA AND BRINGS IN SLIGHTLY DRIER AIR. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 54 67 62 69 / 80 30 60 80 80 ANNISTON 73 54 71 63 71 / 80 40 70 70 80 BIRMINGHAM 73 57 71 64 68 / 80 50 60 80 70 TUSCALOOSA 75 57 76 62 66 / 70 60 50 80 60 CALERA 73 57 71 61 68 / 80 60 60 80 70 AUBURN 70 56 67 62 72 / 80 60 80 70 80 MONTGOMERY 74 60 71 65 70 / 80 80 80 80 80 TROY 72 57 71 65 72 / 80 80 80 80 80 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA THROUGH 10 AM THURSDAY. &&
Hazardous weather outlook, Mar 26, 1:35 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 135 AM CDT THU MAR 26 2009 ALZ011>015-017>050-261130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 135 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AFTER 3 AM...AS AN AREA OF LOW PRESSURE MOVES INTO ALABAMA. ISOLATED TORNADOES AND DAMAGING WINDS STRAIGHT-LINE WINDS ARE POSSIBLE FOR AREAS GENERALLY NEAR AND SOUTH OF INTERSTATE 20. THE BEST INSTABILITY WILL BE FOR AREAS WEST OF I-65. THE THREAT OF LOCALLY HEAVY RAIN ALSO OVERNIGHT. ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE...RESULTING IN FLASH FLOODING. HAVE YOUR NOAA WEATHER RADIO ON ALERT OR MONITOR TELEVISION AND RADIO REPORTS IN CASE SEVERE OR FLASH FLOOD WARNINGS ARE ISSUED DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA... FROM THURSDAY THROUGH EARLY SATURDAY. ALL SEVERE WEATHER THREATS ARE POSSIBLE INCLUDING TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT THERE ARE AT LEAST THREE WINDOWS OF OPPORTUNITY FOR SEVERE WEATHER. THE FIRST WINDOW OF OPPORTUNITY WILL BE WINDING DOWN THURSDAY MORNING. THESE STORMS ARE A CARRYOVER FROM WEDNESDAY NIGHT. THE STORMS SHOULD BE WEAKENING WITH TIME...BUT THERE WILL BE A SMALL THREAT WINDOW THROUGH 10 OR 11 AM. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. THE STORMS WILL PUSH SOUTH AND EAST OF THE AREA BY NOON. THE SECOND SEVERE THUNDERSTORM THREAT WINDOW OF APPEARS TO BE FROM MIDNIGHT THROUGH 10 AM FRIDAY MORNING. THE PRIMARY THREATS ARE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE THIRD...AND MOST SIGNIFICANT THREAT...WILL BE FROM ROUGHLY 4 PM FRIDAY AFTERNOON THROUGH NOON SATURDAY. ALL FACETS OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...DAMAGING WINDS... LARGE HAIL...AND LOCALLY HEAVY RAINFALL. DUE TO THE MULTIPLE WAVES OF LOCALLY HEAVY RAIN OVER A PROLONGED PERIOD...WITH STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES... FLASH FLOODING IS A SIGNIFICANT THREAT BEFORE THE RAIN MOVES OUT ON SATURDAY. FINALLY...DEPENDING ON WHERE THE HEAVIEST RAIN ENDS UP FALLING...RIVER FLOODING MAY DEVELOP AND CONTINUE BEYOND SATURDAY FOR SEVERAL MORE DAYS. MAKE SURE THAT YOUR SEVERE WEATHER PLANS ARE IN PLACE AND BE READY TO TAKE ACTION IF WARNINGS ARE ISSUED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED SEVERAL TIMES...FROM TONIGHT THROUGH SATURDAY. 75
In the hours before
Special weather statement, Mar 26, 4:17 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 417 AM CDT THU MAR 26 2009 ALZ023>025-030>034-039-040-261000- BIBB-DALLAS-GREENE-HALE-JEFFERSON-MARENGO-PERRY-SHELBY-SUMTER- TUSCALOOSA- 417 AM CDT THU MAR 26 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...DALLAS...GREENE...HALE... JEFFERSON...MARENGO...PERRY...SHELBY...SUMTER AND TUSCALOOSA COUNTIES UNTIL 500 AM CDT... AT 411 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BANKHEAD LOCK AND DAM TO PUTNAM...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF HOLT TO 24 MILES SOUTHWEST OF LINDEN...MOVING EAST AT 45 MPH. WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. SOME LOCAL FLOODING MAY OCCUR WITH THE STRONGER STORMS. OVERALL INTENSITY OF THE ACTIVITY HAS BEEN INCREASING OVER THE PAST HOUR. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TUSCALOOSA. PIN HOOK. PROVIDENCE. SWEET WATER. WAYNE. BIRMINGHAMPORT. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 26, 4:56 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND DMG 2 S OAKMAN 33.68N 87.39W
03/26/2009 WALKER AL EMERGENCY MNGR
TREES DOWN ALONG HWY 69 NEAR BLUE WATER TRACE RD.
&&
GOLDENLocal storm report, Mar 26, 5:34 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 3 WNW ASHCRAFT CORNER 33.54N 87.95W
03/26/2009 LAMAR AL EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS TIME.
&&
GOLDENLocal storm report, Mar 26, 5:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 6 SW FAYETTE 33.63N 87.91W
03/26/2009 FAYETTE AL EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS
TIME...CORRECTED FOR LOCATION.
&&
GOLDENLocal storm report, Mar 26, 5:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG PARRISH 33.73N 87.28W
03/26/2009 WALKER AL AMATEUR RADIO
TREES DOWN ON POWERLINES CAUSING POWER OUTAGES IN THE
CITY.
0512 AM TSTM WND DMG ALABASTER 33.25N 86.82W
03/26/2009 SHELBY AL LAW ENFORCEMENT
TREE DOWN ON MOBILE HOME ON 5TH AVE SE.
&&
GOLDENLocal storm report, Mar 26, 5:48 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 6 NNW CHELSEA 33.40N 86.67W
03/26/2009 E0.25 INCH SHELBY AL BROADCAST MEDIA
REPORTED IN THE EAGLE POINT COMMUNITY.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 2:59 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Mar 26, 3:12 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Pickens | 4 hr |
| Mar 26, 3:42 AM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 33 min |
| Mar 26, 4:03 AM CDT | Tornado Warning | BMX | Walker | 27 min |
| Mar 26, 5:12 AM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 33 min |
| Mar 26, 5:34 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 26 min |
| Mar 26, 5:40 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Mar 26, 6:09 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 36 min |
| Mar 26, 6:23 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 52 min |
| Mar 26, 6:44 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 32 min |
| Mar 26, 10:08 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Mar 26, 10:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 24 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.